Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 75, NWS Norman, OK
NWS Norman, OK issued this river flood advisory at Jul 5, 2021, 5:51 PM CDT for Cotton County, Oklahoma. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2021, 5:51 PM CDT (22:51 UTC)
- Expired
- Jul 6, 2021, 7:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Cotton County, OK
The radar
The Altus AFB radar (KFDR), 35 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Deep Red Creek near Randlett (RNDO2). The gauge peaked at 23.31 ft at Jul 4, 2021, 9:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07311500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
669
WGUS84 KOUN 052251 RRA
FLSOUN
Flood Advisory
National Weather Service Norman OK
551 PM CDT Mon Jul 5 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
Deep Red Creek near Randlett affecting Cotton County.
Additional information is available at www.weather.gov.
OKC033-061100-
/O.NEW.KOUN.FL.Y.0075.210705T2251Z-210706T1200Z/
/RNDO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
551 PM CDT Mon Jul 5 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Deep Red Creek near Randlett.
* From this afternoon to Tuesday morning.
* At 4:30 PM CDT Monday the stage was 19.7 feet.
* Action stage is 17.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The Deep Red Creek is expected to fall below 17 feet by
midnight
* Impact...At 20.0 feet, Shallow flooding occurs over croplands...
pastures... and low-lying local roads along and near the creek.
&&
LAT...LON 3429 9840 3418 9839 3421 9866 3442 9896
3442 9878 3432 9865
$$
SIXWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jul 5, 2:37 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jul 5, 2:37 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Norman OK 237 PM CDT Mon Jul 5 2021 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Tuesday) Issued at 234 PM CDT Mon Jul 5 2021 Another minor upper level disturbance will drop south through the panhandles this evening. This may result in a few showers and storms, some of which could be close to far southwest Oklahoma and western north Texas. Will maintain some low pops, mainly through the first part of the night across far southwest Oklahoma and western north Texas. As we go into the day on Tuesday, models show a weak upper low developing across south Texas with several of these weak disturbances rotating around the northern periphery of the low from east to west across northern Texas. Although much of the precip associated with these will remain south of the area, portions of north Texas could see a few showers during the day. Othewise, warm and muggy conditions expected across the vast majority of Oklahoma and north Texas with light winds and plenty of sunshine. && .LONG TERM... (Tuesday night through next Sunday) Issued at 234 PM CDT Mon Jul 5 2021 Rain and thunderstorm chances will increase some Tuesday night across mainly northwest Oklahoma, as a frontal boundary approaches northern Oklahoma. Although the front will stall, perhaps north of Oklahoma, an outflow boundary or two from storms Tuesday night may aid in the development of more storms across Oklahoma on Wednesday. Weak height rises associated with an expanding ridge to our west, will mainly bring dry and somewhat hotter weather for most areas Thursday and Friday. Perhaps a stronger system will approach the area late Friday into Saturday. Very warm mid level temperatures should prevent convection to our north from developing south into Oklahoma, at least for most of Friday night. Cooling associated with this system and a frontal boundary should bring better rain chances to Oklahoma on Saturday and Saturday night. Strong to severe storms may develop near a frontal boundary Saturday afternoon and night with strong winds and areas of heavy rainfall possible. Cyclonic flow associated with a trough over the Plains and a frontal boundary will keep showers and thunderstorms possible on Sunday. && .AVIATION... (18Z TAFS) Issued at 1156 AM CDT Mon Jul 5 2021 VFR conditions continue. Daytime heating will result in mainly 5-7 thousand foot ceilings this afternoon across west. These may continue overnight. Otherwise, expect light southeast winds. && .UPPER AIR... Issued at 305 AM CDT Fri Jul 2 2021 No Upper Air flights are planned. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 67 87 69 88 / 0 0 0 20 Hobart OK 67 87 69 89 / 10 10 0 20 Wichita Falls TX 70 89 71 91 / 20 20 10 10 Gage OK 67 87 68 86 / 10 0 20 40 Ponca City OK 66 89 69 89 / 0 0 0 30 Durant OK 69 91 71 92 / 10 10 10 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...30 LONG TERM....06 AVIATION...30
Hazardous weather outlook, Jul 5, 11:20 AM CDT, 6 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1120 AM CDT Mon Jul 5 2021 OKZ004>048-050>052-TXZ083>090-061630- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1120 AM CDT Mon Jul 5 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Isolated thunderstorms will be possible across far western sections of Oklahoma and north Texas. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... Low chances for thunderstorms will continue Tuesday across northern Texas and southern Oklahoma. A weak cold front will move into the region on Wednesday, which will expand the thunderstorm chances across a larger part of the region, but storms should stay isolated. Storm chances decrease Thursday and Friday, before increasing again Friday night through the weekend as a stronger cold front moves into the region. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.